Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Nagumo condition for ordinary differential equations


Author: L. K. Jackson
Journal: Proc. Amer. Math. Soc. 57 (1976), 93-96
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1976-0404761-3
MathSciNet review: 0404761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given which guarantees that each solution of $ {y^{(n)}} = f(x,y,y', \ldots ,{y^{(n - 1)}})$ either extends or becomes unbounded on its maximal interval of existence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0404761-3
Keywords: Nagumo condition, maximal interval of existence, boundary value problem, differential inequalities
Article copyright: © Copyright 1976 American Mathematical Society